Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

No periods after getting mirena, tender and sore breasts, fluttering in stomach on lying, light brown discharge. Cause of symptoms?

I have had mirena for 4 years now and haven t had a period since 3 months after getting mirena. I have had tender and sore breasts for the last 3 weeks and been getting a fluttery like feeling in my stomach when lying down. Just last night I had a light brown discharge which then turned to light pink when wiped a second time. Tonight I am cramping really bad and nauseous. What could be causing these symptoms? I have taken two pregnancy tests and both were negative.
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  127
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, Welcome to Health care magic forum.
Mirena is a progesteron steaded I.U.D. and there would have been some change in the composition, which caused the changes.
The other causes may be anemia, infection, or changes in the harmone levels.
The amenorrhea may be the cause of the belching stomach, sore breasts etc.
I advise you to consult a gynecologist for diagnosis and treatment.
Take more of green leafy vegetables, pulses, sprouts, and proteine rich foods.
Wishing for a best health. Thank you.
Answered: Sun, 1 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor